# SDR SWAA080913

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 39,765 hours, 33,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 100031
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND RIGHT OVERWING EMERGENCY EXIT SIGN LOOSE.  SECURED SIGN PER MM.
